# SDR UPS804306

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fuselage
- Condition: Corroded
- Location: Bs 1120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FRAME AT STATION 1120 BETWEEN LONGERON 33R AND 34R.  MAINTENANCE REPAIRED PER UPS EO DC8-5310-7306-A.
